# SDR C2XA02IA027

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476L833S
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3580 THE CREW NOTED THE LEFT MAIN GEAR SYSTEM A-GREEN LIGHT ILLUMINATED IN FLIGHT SEVERAL TIMES WITH GEAR UP.  MAINTENANCE CLEANED THE LEFT MAIN SYSTEM-A CANNON PLUG, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
